# SDR 29GA2014072900001

- Difficulty date: July 24, 2014
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N81556
- Make and model: Beech 1900D
- Aircraft serial: UE239
- Aircraft time: 31,002 hours, 42,613 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Line
- Part number: 1203P0005
- Part serial: 1951
- Condition: Inoperative
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, WHEN LANDING GEAR WAS SELECTED TO THE DOWN POSITION, RED LIGHT IN GEAR HANDLE DID NOT EXTINGUISH AND NO 3 GREENS WERE OBSERVED.  QRH WAS COMPLETED AND A MANUAL EXTENSION PERFORMED LANDING GEAR DOWN AND 3 GREEN LIGHTS WAS CONFIRMED ON AND SAFE LANDING PERFORMED. REPLACED LANDING GEAR RETRACT LINE AND GEAR UP PRESSURE SWITCH.
